# SDR SWAA2022030445874

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT BS 500I GUSSET CRACKED AT S19RH. / REMOVED AND REPLACED GUSSET AT FWD CARGO AT B.S. 500I STR 19RH; P/N 143A7902 ATAG A30211 IAW B737-700 DWG 143A7902 REV B AND SRM 51-40-02-0G-0
